Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 685435, 13 pages
http://dx.doi.org/10.1155/2009/685435
Research Article

An Application of Differential Subordination

1Department of Mathematics, College of Engineering, Anna University, Chennai 600025, India
2Department of Mathematics, Easwari Engineering College, Chennai 600089, India

Received 27 July 2009; Accepted 8 October 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 T. N. Shanmugam and M. P. Jeyaraman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller, “Differential inequalities and Carathéodory functions,” Bulletin of the American Mathematical Society, vol. 81, pp. 79–81, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Nunokawa, S. Owa, N. Takahashi, and H. Saitoh, “Sufficient conditions for Carathéodory functions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 9, pp. 1385–1390, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Ravichandran and M. Jayamala, “On sufficient conditions for Carathéodory functions,” Far East Journal of Mathematical Sciences, vol. 12, no. 2, pp. 191–201, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  5. K. S. Padmanabhan, “On sufficient conditions for starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 4, pp. 543–550, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Singh and S. Gupta, “A differential subordination and starlikeness of analytic functions,” Applied Mathematics Letters, vol. 19, no. 7, pp. 618–627, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Tuneski, “On certain sufficient conditions for starlikeness,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 8, pp. 521–527, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Singh, “Remarks on a paper by Silverman,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 2, pp. 65–68, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Silverman, “Convex and starlike criteria,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 75–79, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Ponnusamy, “On Bazilevic functions,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 42, no. 14, pp. 115–127, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Ponnusamy and O. P. Juneja, “Some applications of first order differential subordinations,” Glasnik Matematički. Serija III, vol. 25, no. 45, pp. 287–296, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Owa and M. Obradović, “An application of differential subordinations and some criteria for univalency,” Bulletin of the Australian Mathematical Society, vol. 41, no. 3, pp. 487–494, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. M. Srivastava and A. Y. Lashin, “Some applications of the Briot-Bouquet differential subordination,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 2, pp. 1–7, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet